Header

UZH-Logo

Maintenance Infos

Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in 4 und 5


Okonek, C (1984). Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in 4 und 5. Mathematische Zeitschrift, 187(2):209-219.

Statistics

Citations

44 citations in Web of Science®
39 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:German
Date:1984
Deposited On:19 Oct 2009 12:35
Last Modified:06 Dec 2017 21:18
Publisher:Springer
ISSN:0025-5874
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01161705
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0187&DMDID=dmdlog26

Download

Full text not available from this repository.
View at publisher